Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum
Sign in to follow this  
stupidk

Verapamil

Recommended Posts

So I went to a neurologist and she prescribed me this. My symptoms I described to her are halos, blue field, rippling visual snow effect in the sky, and a lot more. She said that I changed the chemicals in my brain (obvi) but she said everything I described isn’t shocking or out of the norm to her (meaning she’s heard it all before). She told me to take this prescription to reset my brain and hopefully over time my brain will learn not to see the things I see. (My hppd if that’s what it even is is very mild). I was wondering if anyone ever tried this and what their outcome is. I’m terrified to make myself worse but for some reason I feel more hopeful that this is going to work for me. 

Share this post


Link to post
Share on other sites

Also she gave me this because she believes what happened to me is a vascular reason. I can’t tell you exactly what she said bc she said mdma (which is what I took) causes this problem. She was very knowledgeable about this and even told me this medication helped another patient of hers with visual snow. 

Share this post


Link to post
Share on other sites

I've heard about people with visual snow being treated with this medication. From those sources it is said to be very helpful. Hope it works! 🙂

Share this post


Link to post
Share on other sites

Been over a week on this medication, could use some feed back if anyone has tried this. I am mentally struggling to continue as I am anxious and I believe I am noticing my symptoms more bc I am looking for them. Can’t tell if they are worse or if I am becoming more aware again. Help lol 

Share this post


Link to post
Share on other sites

I would try and stick with it for at least a month. A lot of people notice a worsening of symptoms before things improve. I know a lot of people who have visual snow and find this medication is helping them a lot to make their symptoms bearable. If you are still mentally struggling and even more so with it in a month, discontinue. But I'm no doctor. Here is a video of some guy whom verapamil has helped: https://www.youtube.com/watch?v=KSHUcxkPJoA

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.